English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62805/95882 (66%)
造訪人次 : 3890007      線上人數 : 244
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58789

    題名: Some New Results for the Lagrange Polynomials in Several Variables
    作者: Chen,. Kung-Yu;Liu, Shuoh-Jung;Srivastava, H. M.
    貢獻者: 淡江大學數學學系
    關鍵詞: Lagrange polynomials;summation identity;Chan-Chyan-Srivastava polynomials;differential operators;generating functions;Jacobi polynomials;Stirling numbers of the second kind;Cauchy integral formula;Laguerre polynomials
    日期: 2007-11
    上傳時間: 2011-10-01 21:11:19 (UTC+8)
    出版者: Cambridge: Cambridge University Press
    摘要: In some recent investigations involving certain differential operators for a general family of Lagrange polynomials, Chan et al. encountered and proved a certain summation identity for the Lagrange polynomials in several variables. In the present paper, we derive some generalizations of this summation identity for the Chan–Chyan–Srivastava polynomials in several variables. We also discuss a number of interesting corollaries and consequences of our main results.
    關聯: The ANZIAM Journal 49(2), pp.243-258
    DOI: 10.1017/S1446181100012815
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    1445-8735_49(2)p243-258.pdf904KbAdobe PDF2檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋